# SDR SWI2023F00264

- Difficulty date: June 27, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT CANISTER BRACKET 1-3 IN FUEL TANK CRACKED     (C-CHECK RO 8/31/2023)    COMPLIED WITH REPAIR OF RH WING SLAT 1-3 CANISTER BRACKET REF REO 670-57-42-577 REV -- DATED 2016-12-02 OPS CHECK GOOD LEAK CHECK GOOD. COMPILED WITH SKYWEST TASK CARD 51-900-1002-SKY
